Cartan nest algebras of hyperfinite factors.

Mercer, R. E. and Power, S. C. (1992) Cartan nest algebras of hyperfinite factors. Journal of Operator Theory, 27 (1). pp. 121-134.

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Journal of Operator Theory
Uncontrolled Keywords:
/dk/atira/pure/researchoutput/libraryofcongress/qa
Subjects:
ID Code:
19618
Deposited By:
Deposited On:
12 Nov 2008 14:16
Refereed?:
Yes
Published?:
Published
Last Modified:
25 May 2020 00:21